# SDR 03FDEA00442

- Difficulty date: April 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 67,338 hours, 49,344 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Corroded
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FIRST FLIGHT GEAR EXTENSION GOT NO GREEN NOSE GEAR INDICATOR (NO RED ONE EIGHTER) LIGHTS CHECKED GOOD, LONG AFTER OTHER MAIN GEAR INDICATION ON S/O PANEL, A PRESSURE WAS NORMAL.  AFTER RECYCLING GEAR GOT NORMAL GEAR IND.  LANDED UNEVENTFULLY.  FOUND WATER AND CORROSION ON POSITION SWITCH ELECTRICAL CONNECTOR.  REMOVED CORROSION AND WATER, OPS CHECKED IAW B727-100 M/M 32-61-021-5.  ALL CHECKS GOOD AT THIS TIME.
